# SDR 2002FA0000170

- Difficulty date: January 28, 2002
- Submitted: February 6, 2002
- Operation: General aviation
- Aircraft: N645DC
- Make and model: Diamon DA20-C1
- Aircraft serial: C0145
- Engine: Cont IO240B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE QUIT DURING STALL PRACTICE.  ENGINE WOULD START BUT NOT RUN.  LANDED IN FIELD.  FUEL PRESSURE TOO LOW.  FACTORY REP INSTALLED SETUP GAGES AND ADJUSTED TO PROPER SPECS.  ENGINE RAN GOOD AFTER PROPER ADJUSTMENT.
